# SDR SWAA011692

- Difficulty date: June 10, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,506 hours, 31,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE LIGHT INOP.  REPAIRED LIGHT PER MM.
